Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 20 found articles
 
 
  Minimum augmentation of local edge-connectivity between vertices and vertex subsets in undirected graphs
 
 
Title: Minimum augmentation of local edge-connectivity between vertices and vertex subsets in undirected graphs
Author: Ishii, Toshimasa
Hagiwara, Masayuki
Appeared in: Discrete applied mathematics
Paging: Volume 154 (2006) nr. 16 pages 23 p.
Year: 2006
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands